The Diabetes Forum Support Community For Diabetics Online banner

1 - 5 of 5 Posts

·
Registered
Joined
·
21 Posts
Discussion Starter #1
About eight years ago, I began to have digestive problems. At the time, I didn't associate it with my diabetes. Went thru about a year of testing to eliminate causes. On finally seeing an endo, he prescribed Metoclopram (Reglan) 5mg. Which I been taking religiously four times a day for the last seven years. I tried to cutback for a couple of weeks when there was a screwup in my prescription. Man, was that a mistake!

Most of us know about diabetes effecting our eyes and our limbs, but very few of us know that diabetes could attack every nerve in our body if left uncontrolled.
 

·
Registered
Joined
·
6 Posts
It is scary how much information is lacking. I have yet to get a clear answer on the long term dangers of hypo's which is a concern of mine as recently i have had quite a few.
 

·
Registered
Joined
·
2,771 Posts
It sounds like you have gastroparesis. I have that. I was diagnosed with that in 2005. I took Reglan for a couple of years. I began to have side effects. I then started taking erythromycin and I take Zofran for nausea. Recently, I purchased 300 tablets of Motilium from New Zealand. Motilium works like Reglan without some of the side effects. My primary care doctor is doing research on Motilium. It has not been approved by the FDA for use in the US.
 

·
Registered
Joined
·
21 Posts
Discussion Starter #4
I'm still taking Metoclopram (Reglan). What kind of side effects did you have?
 

·
Registered
Joined
·
2,771 Posts
I'm still taking Metoclopram (Reglan). What kind of side effects did you have?
I had jerky movements with my feet and I had hand tremors. I took it for several years with no problems.
 
1 - 5 of 5 Posts
Top